Multivariate inequalities based on Sobolev representations
Here we derive very general multivariate tight integral inequalities of Chebyshev-Grüss, Ostrowski types and of comparison of integral means. These are based on well-known Sobolev integral representation of a function. Our inequalities engage ordinary and weak partial derivatives of the involved functions. We also give their applications. On the way to prove our main results we derive important estimates for the averaged Taylor polynomials and remainders of Sobolev integral representations. Our results expand to all possible directions. © 2012 Copyright Taylor and Francis Group, LLC.
Anastassiou, G. (2012). Multivariate inequalities based on Sobolev representations. Applicable Analysis, 91 (5), 993-1017. https://doi.org/10.1080/00036811.2011.559466